MathSciNet Relay Station
MathSciNet bibliographic data
MR799797 (86j:58080) 58F11 (58F17)
Kerckhoff, Steven; Masur, Howard; Smillie, John A rational billiard flow is uniquely ergodic in almost every direction. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 141–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement